# SDR AALA20111108TUL04

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 60,854 hours, 31,491 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1510 CANT FRAME CRACKED AT TAIL CONE ALIGNMENT PIN BELOW RIGHT LOWER TAIL CONE LATCH.  INSTALLED DOUBLER PER EA MD80-53-020087 REVISION A.
